Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2018, 2:37 AM CDT for Val Verde County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2018, 2:37 AM CDT (07:37 UTC)
- Expired
- May 4, 2018, 3:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 156 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
625
WUUS54 KEWX 040737
SVREWX
TXC465-040830-
/O.NEW.KEWX.SV.W.0052.180504T0737Z-180504T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
237 AM CDT FRI MAY 4 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Val Verde County in south central Texas...
* Until 330 AM CDT
* At 237 AM CDT, a severe thunderstorm was located 9 miles southwest
of Pandale, or 21 miles north of Langtry, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Juno, Pandale and Hackberry Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 10176 3029 10152 3029 10111 3013 10109
2999 10176
TIME...MOT...LOC 0737Z 251DEG 25KT 3010 10169
HAIL...1.25IN
WIND...60MPH
$$
MO3 follow-up statements
030
WWUS54 KEWX 040753
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
253 AM CDT FRI MAY 4 2018
TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
253 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...
At 252 AM CDT, a severe thunderstorm was located near Pandale, or 20
miles north of Langtry, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Juno, Pandale and Hackberry Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3022 10176 3029 10152 3029 10111 3013 10109
2999 10176
TIME...MOT...LOC 0752Z 246DEG 34KT 3010 10158
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MO795
WWUS54 KEWX 040804
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
304 AM CDT FRI MAY 4 2018
TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
304 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...
At 304 AM CDT, a severe thunderstorm was located near Pandale, or 22
miles west of Juno, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Juno, Pandale and Hackberry Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3029 10152 3029 10111 3013 10109 3002 10164
3020 10176 3022 10176
TIME...MOT...LOC 0804Z 251DEG 25KT 3013 10149
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MO856
WWUS54 KEWX 040816
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
316 AM CDT FRI MAY 4 2018
TXC465-040830-
/O.CON.KEWX.SV.W.0052.000000T0000Z-180504T0830Z/
Val Verde TX-
316 AM CDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...
At 316 AM CDT, a severe thunderstorm was located 10 miles west of
Juno, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Juno and Pandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 10157 3029 10152 3029 10111 3013 10109
3003 10156
TIME...MOT...LOC 0816Z 258DEG 37KT 3015 10129
HAIL...1.00IN
WIND...70MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 12:32 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 4, 12:32 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1232 AM CDT Fri May 4 2018 .AVIATION... All terminals will have MVFR/IFR ceilings overnight. There will be low chances for showers and thunderstorms overnight, but probability is too low to include in the TAFs. Friday showers and thunderstorms are likely starting around 10Z in San Antonio and 12Z at AUS and DRT. Rain will continue on and off through the day. Continuous rainfall is not likely, but timing is too uncertain to break out dry times. Either way ceilings will be MVFR, but visibility will vary between VFR and MVFR depending on whether it's raining. && .PREV DISCUSSION... /ISSUED 1045 PM CDT Thu May 3 2018/ UPDATE... /SVR WATCH/ Severe threat looks to concentrate mainly west of Highway 281 through the next 2-3 hours with rapid refresh models suggesting a more organized complex propagating eastward toward the metro cities between 2 and 5 am. An increasing LLJ should hasten the formation of a squall line. MU CAPES over the Hill Country/Rio Grande Plains are still up to 2000 J/KG late this evening and should produce a primary hail threat through midnight with severe threats possibly shifting to a wind threat after midnight with low-mid level shear values near 50 knots. Tornado threat should be minimal but non-zero. PREV DISCUSSION... /ISSUED 315 PM CDT Thu May 3 2018/ SHORT TERM (Tonight through Friday Night)... A stout cap remains in place across South Central Texas this afternoon. Even with clearing in the west, we expect the cap to hold and there only be isolated light showers this evening. An upper level jet streak and the approach of the longwave trough axis should force new convection to develop on the Mexican plateau and propagate northeastward into the Rio Grande Plains around 03-06Z. Some of the storm structures appear to be supercellular or at least higher end pulse storms, so we're maintaining the mention of severe storms west of U.S. 83 late tonight. The cold pools from the isolated storms should congeal, and given the maximum diurnal influence of the LLJ, support a non-severe MCS moving across the eastern half of the area Friday morning. The outflow boundary from the MCS and the arrival of the cold front will provide the foci for continuing showers and thunderstorms through Friday afternoon and night. While the thermodynamic profile is not favorable for torrential rain, training of storms and the consistent forcing for a 18-24 hour period should lead to many places receiving 1-2 inches of rain, with isolated spots receiving up to 4 inches, especially in the eastern Hill Country. LONG TERM (Saturday through Thursday)... The cold front will push south on Saturday, allowing high pressure to start drying out the area from northwest to southeast. Midlevel zonal flow will maintain dry and mild conditions all of next week, with no rain expected through Mother's Day. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 60 82 59 85 / 90 70 - 0 0 Austin Bergstrom Intl Airport 75 59 81 57 85 / 90 70 10 0 0 New Braunfels Muni Airport 76 60 81 58 85 / 90 70 20 0 0 Burnet Muni Airport 72 56 80 56 84 / 90 50 - 0 0 Del Rio Intl Airport 81 62 87 61 90 / 80 40 - 0 0 Georgetown Muni Airport 73 57 81 56 85 / 90 70 - 0 0 Hondo Muni Airport 75 60 83 57 86 / 90 60 20 0 0 San Marcos Muni Airport 76 60 82 58 85 / 90 70 20 0 0 La Grange - Fayette Regional 80 62 81 58 85 / 70 70 20 - 0 San Antonio Intl Airport 76 61 81 60 86 / 90 70 20 0 0 Stinson Muni Airport 77 63 81 60 86 / 90 70 20 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...TB3
Hazardous weather outlook, May 3, 2:46 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 246 PM CDT Thu May 3 2018 TXZ171>173-183>194-202>209-217>225-228-042000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 246 PM CDT Thu May 3 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated strong to severe storms are possible after midnight across the Rio Grande plains. The main threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms with heavy rains are possible Friday into Friday night mainly along and west of the I-35 corridor. Isolated strong storms are also possible. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding today through Friday night.
In the hours before
Special weather statement, May 3, 10:40 PM CDT, 3 hours 57 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1040 PM CDT THU MAY 3 2018 TXZ202-203-040430- Uvalde TX-Kinney TX- 1040 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1130 PM CDT... At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm near Anacacho, or 11 miles east of Brackettville, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Blewett, Cline, and Laguna. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2914 10028 2931 10034 2946 9994 2920 9985 TIME...MOT...LOC 0340Z 253DEG 17KT 2925 10023
Special weather statement, May 3, 10:56 PM CDT, 3 hours 41 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1056 PM CDT THU MAY 3 2018 TXZ217-218-040445- Maverick TX-Zavala TX- 1056 PM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND WEST CENTRAL ZAVALA COUNTIES UNTIL 1145 PM CDT... At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles east of Chula Vista, or 13 miles north of El Indio, moving north at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Maverick and west central Zavala Counties crossing Hwy 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2860 10013 2862 10033 2900 10033 2899 10005 TIME...MOT...LOC 0354Z 185DEG 25KT 2869 10023
Special weather statement, May 3, 11:19 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 PM CDT THU MAY 3 2018
TXZ185>187-203-040515-
Uvalde TX-Kerr TX-Real TX-Bandera TX-
1119 PM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST
CENTRAL KERR...NORTHEASTERN UVALDE AND REAL COUNTIES UNTIL 1215 AM
CDT...
At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garner State Park, or 10 miles south of Leakey, moving north at 25
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Vance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2952 9949 2947 9986 2985 10003 2988 10002
2996 9948
TIME...MOT...LOC 0418Z 167DEG 22KT 2958 9973
MOSpecial weather statement, May 4, 12:16 AM CDT, 2 hours 21 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1216 AM CDT FRI MAY 4 2018 TXZ202-203-040600- Uvalde TX-Kinney TX- 1216 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KINNEY AND NORTHWESTERN UVALDE COUNTIES UNTIL 100 AM CDT... At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near Cline, or 15 miles east of Brackettville, moving northeast at 20 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Laguna, Montell, Cline and Turkey Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 2924 10018 2936 10028 2959 10000 2937 9980 TIME...MOT...LOC 0516Z 235DEG 19KT 2933 10016 MO
Special weather statement, May 4, 12:39 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1239 AM CDT FRI MAY 4 2018
TXZ185-187-203-040645-
Uvalde TX-Real TX-Bandera TX-
1239 AM CDT FRI MAY 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BANDERA...NORTHERN
UVALDE AND SOUTHEASTERN REAL COUNTIES UNTIL 145 AM CDT...
At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reagan Wells, or 16 miles southwest of Leakey, moving northeast at 20
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Vanderpool, Reagan Wells, Utopia, Concan, Garner State Park and Rio
Frio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.
LAT...LON 2953 10000 2984 9950 2963 9940 2952 9941
2937 9994
TIME...MOT...LOC 0539Z 235DEG 18KT 2950 9987
MOSpecial weather statement, May 4, 2:19 AM CDT, 18 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 219 AM CDT FRI MAY 4 2018 TXZ183-040815- Val Verde TX- 219 AM CDT FRI MAY 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 315 AM CDT... At 219 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Pumpville, or 19 miles east of Dryden, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pandale and Hackberry Crossing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central Texas. LAT...LON 3029 10176 3029 10098 3021 10099 2998 10176 TIME...MOT...LOC 0719Z 246DEG 29KT 3008 10179 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:32 PM CDT | Special Weather Statement | EWX | Dimmit | 58 min |
| May 3, 8:28 PM CDT | Special Weather Statement | EWX | Kinney | 62 min |
| May 3, 8:30 PM CDT | Special Weather Statement | EWX | Dimmit | 60 min |
| May 3, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 41 min |
| May 3, 9:11 PM CDT | Special Weather Statement | EWX | Zavala | 64 min |
| May 3, 9:42 PM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 61 min |
| May 3, 10:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 3, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 34 min |
| May 3, 10:56 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| May 3, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 57 min |
| May 3, 11:19 PM CDT | Special Weather Statement | EWX | Real | 56 min |
| May 3, 11:51 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 4, 12:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| May 4, 12:39 AM CDT | Special Weather Statement | EWX | Real | 66 min |
| May 4, 12:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| May 4, 1:58 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 4, 2:19 AM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 4, 3:10 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 4, 3:23 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| May 4, 4:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 61 min |
| May 4, 5:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 4, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| May 4, 5:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| May 4, 6:09 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 4, 6:40 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 65 min |
| May 4, 7:07 AM CDT | Areal Flood Advisory | EWX | Real | 3 hr |
| May 4, 7:10 AM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| May 4, 7:46 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr, Medina, Uvalde | 59 min |
| May 4, 8:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 4, 8:21 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano, Real, Uvalde | 3 hr |
| May 4, 8:44 AM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 4, 8:45 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 60 min |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Kendall | 3 hr |
| May 4, 8:57 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 9:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 4, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 4, 9:31 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis | 3 hr |
| May 4, 9:47 AM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 4, 10:29 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 4, 11:44 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 4, 11:50 AM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 4, 11:55 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 4, 12:07 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| May 4, 1:32 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.